Really helped with my bloating and feeling full after eating.
About This Item
- Phazyme Anti-Gas Simethicone 250mg Maximum Strength Fast Gels - 36 CT.
- PhazymeÂ® Anti-Gas Simethicone 250mg Maximum Strength Fast Gels.
- Strongest dose of #1 doctor recommended anti-gas ingredient.
- Relieves gas fast: Bloating, pressure, discomfort.
- Goes to work in minutes.
- Serious medicine for serious gas!
- Â® Convenient & portable.
- Each fast gel has the highest dose of simethicone available.
- Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas.
- Use: Relieves bloating, pressure or fullness commonly referred to as gas.
- Call: 1-855-727-4277 (Toll Free).
- Â©2016 C.B. Fleet Co.
Health Concern: Gas Relief
Keep out of reach of children.
Ingredients: Active Ingredients: Simethicone 250mg (Anti-Gas) Inactive Ingredients: DC Red #33, FD&C Blue #1, Gelatin, Glycerin, Purified Water, White Edible Ink
Active Ingredient Name: Simethicone
Explore this item
|180 mg Simethicone|
|250 mg Simethicone|
|750 mg Calcium Carbonate|
|Goes to work in seconds|
|Goes to work in minutes|
|Easy-to-swallow soft gel|
Great-tasting cherry chew
Customer reviews & ratings
These work a lot better than gas x
These are the best for bloating and gas
Best gas reducer
I have been taking this product since it first came out and by far the best!
Phazyme is the o my one that really works for me. I have used it for years
No Irritating Peppermint
The reason I buy Phazyme instead of Gasex, or a generic, is because it's the only one that doesn't add peppermint. And Phazyme comes in this higher dosage. Works well. Expensive though.
Get specific details about this product from customers who own it.
Ask a question